Pacific Journal of Mathematics

On $k$-spaces, $k_R$-spaces and $k(X)$.

E. Michael

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 487-498.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945882

Mathematical Reviews number (MathSciNet)
MR0331328

Zentralblatt MATH identifier
0262.54017

Subjects
Primary: 54D50: $k$-spaces

Citation

Michael, E. On $k$-spaces, $k_R$-spaces and $k(X)$. Pacific J. Math. 47 (1973), no. 2, 487--498. https://projecteuclid.org/euclid.pjm/1102945882


Export citation

References

  • [1] C. J. R. Borges, Stratifiablespaces, Pacific J. Math., 17 (1966), 1-16.
  • [2] C. H. Dowker, Homotopy extension theorems, Proc. London Math. Soc, (3) 6(1956), 100-116.
  • [3] B. Fitzpatrick, Jr., Some topologically complete spaces, General Topology and Appl., 1 (1971), 101-103.
  • [4] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc, 43 (1937), 671-677.
  • [5] M. Katetov, On expansion of locally finite coverings (Russian),Colloq. Math., 6 (1958), 145-151.
  • [6] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc, 4 (1953), 831-838.
  • [7] E. Michael, X0-spaces, J. Math. Mech., 15 (1966), 983-1002.
  • [8] E. Michael, A note on k-spaces and JR-spaces, Topology Conference (Arizona State Univ., Tempe, Arizona 1967), 247-249.
  • [9] E. Michael,Local compactness and cartesian products of quotient maps and k-spacesf Ann. Inst. Fourier (Grenoble), 18 (1968), fasc 2, 281-286.
  • [10] E. Michael, A quintuple quotient quest, General Topology and Appl., 2 (1972), 91-138.
  • [11] N. Noble, The continuityof functionson cartesian products, Trans. Amer. Math. Soc, 149 (1970), 187-198.
  • [12] J. Novak, Induktion partiell stetiger funktionen,Math. Ann., 118 (1942), 449-461.
  • [13] P. O'Meara, On paracompactness in function spaces with the compact-opentopology, Proc Amer. Math. Soc, 29 (1971), 183-189.
  • [14] P. O'Meara,Spaces with -locally finite k-networks, to appear.
  • [15] V. Ptak, On complete topological linear spaces (Russian, English summary), Czecho- slovak Math. J., 3 (78) (1953), 301-364.
  • [16] P. Zenor, Monotonically normal spaces, Notices Amer. Math. Soc, 17 (1970), 1034, 679-G2.